Some classes of primary abelian groups that are almost isomorphic with respect to fully characteristic subgroups
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1976), pp. 23-30
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1976_2_a2,
author = {S. Ya. Grinshpon},
title = {Some classes of primary abelian groups that are almost isomorphic with respect to fully characteristic subgroups},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {23--30},
year = {1976},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1976_2_a2/}
}
TY - JOUR AU - S. Ya. Grinshpon TI - Some classes of primary abelian groups that are almost isomorphic with respect to fully characteristic subgroups JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1976 SP - 23 EP - 30 IS - 2 UR - http://geodesic.mathdoc.fr/item/IVM_1976_2_a2/ LA - ru ID - IVM_1976_2_a2 ER -
S. Ya. Grinshpon. Some classes of primary abelian groups that are almost isomorphic with respect to fully characteristic subgroups. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1976), pp. 23-30. http://geodesic.mathdoc.fr/item/IVM_1976_2_a2/